# SDR 97ZZZX275

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775EA
- Make and model: Cessna T207
- Aircraft serial: 20700162
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12124096
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W OF AD 72 07-09, FOUND 4 CRACKS IN BULKHEAD P/N 1212859-1 AND 3 CRACKS IN BULKHEAD P/N 1212409-6.  THE REST OF THE FIN STRUCTURE WAS DYE CHCKED AND INSPECTED AND NO FURTHER CRACKS WERE FOUND.  ONE FORWARD VERTICAL FIN BOLT HAD SHOWN SIGNS OF LOOSENING.  THIS AIRPLANE HAD INSPECTION 1,000 HRS PREVIOUSLY.
